# SDR DALA2015093005871

- Difficulty date: September 30, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Mid Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CORROSION ON MID CARGO LOWER DOOR FRAME BEAM.  REPAIRED IAW SRM 53-05, PAR 140, FIG 123 AND 51-10-3, PAR 21 AND 14.
